# SDR AALA202111298952

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737*
- Aircraft serial: 31233
- Aircraft time: 16,641 hours, 6,904 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY INOPERATIVE DUE TO ACCESSIBILITY. REPLACED LEFT AFT LAVATORY LOCK MECHANISM PER CMM 25-48-48.
